2 x 8 Tabs Nurofen Ibuprofen 200mg Pain Relief

Nurofen has been formulated to be effective in the temporary relief of pain and/or inflammation associated with headaches, muscular pain, fever, cold and flu symptoms, and more. 

Features:

  • Nurofen Tablets
  • Pack contents: 2 x 8 tabs = 16
  • Helps temporarily relieve pain and/or inflammation associated with:
    • Headache
    • Migraine headache
    • Tension headache
    • Muscular pain
    • Cold and flu symptoms
    • Period pain
    • Dental pain
    • Sinus pain
    • Back pain
    • Fever
    • Arthritic pain
  • Can also help to reduce fever
  • ARTG No.: 127272
  • Expiry Date: 30/10/2022

Directions:

  • Adults and children from 12 years: Take 2 tablets, then 1 or 2 tablets every 4 to 6 hours as necessary (maximum 6 tablets in 24 hours)
  • Children 7-12 years: Take 1 tablet every 6 to 8 hours as necessary (maximum 4 tablets in 24 hours)

Active Ingredients:

  • Ibuprofen 200 mg

Warnings:

  • Always read the label
  • Use only as directed
  • Incorrect use could be harmful
  • If symptoms persist consult your heathcare professional
  • Not suitable for children under 7 years of age

2 x 8 Tabs Nurofen Ibuprofen 200mg Pain Relief

 
$6.50

Out of stock. This product has SOLD OUT!

Product Reviews

4.5

5 Star
65
4 Star
5
3 Star
4
2 Star
3
1 Star
0
5 star rating

04 October 2020

work well

Was this helpful? YesNo

5 star rating

30 May 2020

One for my home one for the office

Was this helpful? YesNo

5 star rating

14 April 2020

Trusted family brand

Was this helpful? YesNo

5 star rating

10 April 2020

previously used this product. arrived quickly

Was this helpful? YesNo

5 star rating

11 January 2021